Open Access Repository

Long-time solutions of scalar nonlinear hyperbolic reaction equations incorporating relaxation I. The reaction function is a bistable cubic polynomial

Leach, JA and Bassom, AP ORCID: 0000-0003-3275-7801 2019 , 'Long-time solutions of scalar nonlinear hyperbolic reaction equations incorporating relaxation I. The reaction function is a bistable cubic polynomial' , Journal of Differential Equations, vol. 266, no. 2-3 , pp. 1285-1312 , doi: 10.1016/j.jde.2018.07.077.

Full text not available from this repository.

Abstract

We consider an initial-value problem based on a class of scalar nonlinear hyperbolic reaction–diffusion equations of the general form

Item Type: Article
Authors/Creators:Leach, JA and Bassom, AP
Keywords: differential equations, asymptotics
Journal or Publication Title: Journal of Differential Equations
Publisher: Academic Press Inc Elsevier Science
ISSN: 0022-0396
DOI / ID Number: 10.1016/j.jde.2018.07.077
Copyright Information:

Copyright 20198 Elsevier Inc.

Related URLs:
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP